2 doctors weighed in:

Help.Struggling w/connective tiss disease.Daily lighthead brain fog, head feels swollen.Neg mri.Onlyprednisone helps.Neuromd trying florinef (fludrocortisone) 4 bp.Feel worse.Fog ruining life.Noone knows cause.I suffer.?

2 doctors weighed in
Dr. Michael Rothman
Internal Medicine
1 doctor agrees

In brief: Multifactorial cause

Pts like you are often suffering the multifactorial consequence of hormonal, immune system and nervous system dysfunction resulting from genetic predispositions and dietary and environmental insults.
The fact that your symptoms are intermittant indicates that your autonomic nervous system is unstable. Pts like you may benefit from a metabolically directed approach check out mdwellnessmd.Com.

In brief: Multifactorial cause

Pts like you are often suffering the multifactorial consequence of hormonal, immune system and nervous system dysfunction resulting from genetic predispositions and dietary and environmental insults.
The fact that your symptoms are intermittant indicates that your autonomic nervous system is unstable. Pts like you may benefit from a metabolically directed approach check out mdwellnessmd.Com.
Dr. Michael Rothman
Dr. Michael Rothman
Thank
Dr. Darrell Herrington
Family Medicine

In brief: Hang in there

Sounds like you've seen some specialists for this.
Therapy can frequently be difficult to balance; effective medications may be hard to tolerate. Continue with the rheumatologist and neurologist, and they will likely find an adequate regimen. Blessings to you.

In brief: Hang in there

Sounds like you've seen some specialists for this.
Therapy can frequently be difficult to balance; effective medications may be hard to tolerate. Continue with the rheumatologist and neurologist, and they will likely find an adequate regimen. Blessings to you.
Dr. Darrell Herrington
Dr. Darrell Herrington
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors